# SDR 9707731154

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Solenoid
- Part number: 655005
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 28,083 hours
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, WHILE COMING OUT OF REVERSE THRUST, NR 2 ENGINE EGT ROSE RAPIDLY.  NR 2 ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED ENGINE PER MM 72-00-00, PG 227 AND REPLACED BLEED OVERRIDE SOLENOID.  THE NR 2 ENGINE WAS GROUND RUN AND CHECKED OK.
